# SDR 99ZZZX3913

- Difficulty date: July 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N326EW
- Make and model: Amd FALCON2000
- Aircraft serial: 58
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Valve
- Part number: 69254517
- Condition: Failed
- Location: Apu
- Part time: 80 hours
- Component: GTCP36150
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFATER LANDING FOLLOWING A LONG FLIGHT AT FL 430, CREW ATTEMPTED TO START APU FOR A QUICK TURN.  APU FAILED TO START.  THEREFORE, LEFT NR 2 ENGINE RUNNING FOR CROSSBLEED START.  TROUBLESHOOTING REVEALED THAT FUEL SOLENOID VALVE FAILED TO OPEN WHEN COMMANDED BY ECU.  IF ENGINES HAD FLAMED OUT, THIS EMERGENCY COMPONENT WOULD NOT HAVE STARTED.  THEREFORE, CREW COULD NOT HAVE RESTARTED ENGINES.  WHEN CREW RETURNED TO SBN, APU FUNCTIONAL NORMAL.
